direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Page Content

Dr. Olivier Sète - Publications

Recent Publications und Preprints

Refereed Journal Publications

Further Publications

  • Jussi Behrndt and Olivier Sète, On the nonreal eigenvalues of elliptic differential operators with indefinite weights on Lipschitz domains, Proc. Appl. Math. Mech. 9 (2009), 667-668; pdf.

Schriften / Thesis

Zusatzinformationen / Extras

Quick Access:

Schnellnavigation zur Seite über Nummerneingabe

Auxiliary Functions